# SDR UALA2012062203370

- Difficulty date: June 20, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE TUNNEL RIGHT MAIN CABIN FLOORBEAM CORRODED AT BS 310 AND RBL 40.  MAINT TEXT: REMOVED DAMAGED T-CAP, AND FABRICATED AND INSTALLED NEW T-CAP SECTION, REPAIR ANGLES AND STRAPS PER REO G14962, REV B AND EC-RA 5310-05531 ON NON ROUTINE.  THIS IS A CATEGORY A= PERMANENT REPAIR AS DEFINED IN 757 SRM 51-00-06.  NO FURTHER WORK TO BE ACCOMPLISHED.
